# SDR AALA2019040319011

- Difficulty date: February 8, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 2,025 hours, 790 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Faulty
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER TAKE OFF AND THOUGHT THE REMINDER OF THE CAPTAINS SIDE NAV DISPLAY AND  PRIMARY FLIGHT DISPLAY WOULD JUMP. OR SHAKE LEFT AND RIGHT WHILE IN A RUN MOVEMENT WAS ABOUT 1/2 TO 1 INCH EACH DIRECTION EMANATING FROM AIRCRAFT SYMBOL WHICH REMAINED STATIONARY, OUT TO THE HEADING BUG AND HEADING SYMBOL AS WELL AS THE TRACK LINE AND THE IMAGES THAT WERE  DISPLAYED ON THE NAV MAP. ALL OTHER INDICATIONS ON THE NAV DISPLAY LIKE WX RADAR INFO RND-ANP, TRK MAG , GS GROUND SPEED, TAS RANGE WAY POINT INFOR REMAIND STATIONARY. THE LARGEST MOVEMENT  WAS NOTICEABLE  THE FURTHER TO THE  TOP OF THE DISPLAY THINGS WERE DISPLAYED ONE IN LEVEL FLIGHT. THERE WAS STILL SLIGHT MOVEMENT OF THE MAP ON THE CAPTAINS SIDE. REGARDING THE SAME  RELATED ISSUE ON THE CAPTAINS FLIGHT DISPLAY THE COURSE LINE ON THE COMPASS/ ROSE WOULD ALSO  JUMP LEFT AND RIGHT WHILE IN A TURN, AS WELL AS THE LFIGHT PATH VECTOR (FPV) SYMBOL. THE FPV  WAS DISPLACING LEFT AND RIGHT ABOUT 1/4 TO 1/2 INCHES PRIMARILY  WHILE IN A TURN. SLIGHT  MOVEMENT LEFT AND RIGHT DURING WINGS LEVEL FLIGHT ALSO OCCURRED BUT IT WAS BARELY NOTICEABLE  NO OTHER COCKPIT INDICATIONS WERE IN A TURN SLIGHT MOVEMENT LEFT AND RIGHT DURING WING LEVEL FLIGHT ALSO OCCURRED BUT IT WAS BARELY NOTICEABLE. NO OTHER COCKPIT INDICATIONS WERE PRESENT. ALERTS OR MESSAGES WERE DISPLAYED. REMOVED AND REPLACED DPC-1 CPN IAW AAMM 31-65-02.OPS CK OK. SUPPLEMENTAL INFORMATION: NO INFORMATION (SUPPLEMENTAL CLOSED)
